MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) QUARTET; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) QUARTET; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number 1458QL/86
Medical Device Problem Codes Failure to Capture (1081); Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented to the clinic for a scheduled follow-up visit.Interrogation revealed loss of sensing and loss of capture of the right atrial (ra) lead, as well as loss of capture of the left ventricular (lv) lead.A chest x-ray confirmed dislodgement of both the ra and lv leads.A planned dual-lead revision procedure was scheduled via a right-sided approach due to left subclavian vein occlusion.During the procedure, the lv lead could not be explanted because of extensive fibrotic tissue encasing the lead body.Consequently, the physician elected to explant the ra lead and reposition the chronic lv lead into the right atrium to provide atrial sensing and trigger right ventricular pacing.The patient was in stable condition.

Brand Name
QUARTET
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50316272
Report Number2017865-2026-17412
Device Sequence Number13160804
Product Code NIK
UDI-Device Identifier05414734510219
UDI-Public(01)05414734510219(10)A000152890(17)261231
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1458QL/86
Device Lot NumberA000152890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Quadra Allure.; Tendril.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale